# SDR VNAA202508280075

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL LBL 9 IS GOUGED AT FS 708. CORRECTIVE ACTION: INSTALLED SEAT RAIL AT LBL 9 F.S. 708. IAW CRJ 700 AMM 53-00-49-40-801 (CONFIG. A03).  PN SH670-36255-3
